Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 91, NWS Atlanta, GA

March 10, 2010Carroll County, Coweta County, Heard County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 10, 2010, 10:03 PM EST for Carroll County, Coweta County, Heard County, Georgia. It took effect at Mar 11, 2010, 11:03 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 10:03 PM EST (03:03 UTC)
In effect from
Mar 11, 2010, 11:03 AM EST
Expired
Mar 11, 2010, 11:31 PM EST
In force
12 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Carroll County, GA, Coweta County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River near Whitesburg (WHTG1). The gauge peaked at 15.82 ft at Mar 11, 2010, 2:00 PM EST.

actionminormoderate510152003/1103/1203/13
Action stage
15 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WGUS42 KFFC 110303
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EST WED MAR 10 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO AREA CREEKS...
STREAMS AND RIVERS...WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC045-077-149-111703-
/O.NEW.KFFC.FL.W.0091.100311T2248Z-100312T2024Z/
/WHTG1.1.ER.100311T2248Z.100312T0600Z.100312T1424Z.NO/
1003 PM EST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* FROM THURSDAY AFTERNOON UNTIL FRIDAY AFTERNOON.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.4 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST TO BEGIN THURSDAY AFTERNOON.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.3 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. 
  FLOOD WATERS REACH TOP OF BOAT RAMP.

$$
6 follow-up statements
274 
WGUS82 KFFC 111007
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 AM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC143-120006-
/O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.100311T0100Z.100311T0900Z.000000T0000Z.UU/
506 AM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE TALLAPOOSA RIVER NEAR TALLAPOOSA
* UNTIL FURTHER NOTICE. 
* AT 4AM THURSDAY THE STAGE WAS 17.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.3 FEET ON JAN 25 2010.
  

$$

GAC117-121-120005-
/O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1400Z/
/APHG1.1.ER.100310T1834Z.100312T0600Z.100313T0800Z.NO/
506 AM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 4AM THURSDAY THE STAGE WAS 8.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 10.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN 
  ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE WATER REACHES 
  THE BOTTOM OF THE BRIDGE ON KIMBALL BRIDGE ROAD. FURTHER DOWNSTREAM
  IN ROSWELL...WHERE THE CREEK MERGES WITH THE CHATTAHOOCHEE RIVER...
  MINOR FLOODING CONTINUES TO EXPAND INTO THE PARKS WEST AND EAST OF 
  GEORGIA HIGHWAY 9 AND ALONG AZALEA DRIVE AND RIVERSIDE ROAD. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET ON JAN 26 2010.
  

$$

GAC045-077-149-120005-
/O.EXT.KFFC.FL.W.0091.100311T1648Z-100312T1930Z/
/WHTG1.1.ER.100311T1648Z.100312T0000Z.100312T1330Z.NO/
506 AM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* FROM LATE THIS MORNING UNTIL FRIDAY AFTERNOON.
* AT 4AM THURSDAY THE STAGE WAS 14.2 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. 
  FLOOD WATERS REACH TOP OF BOAT RAMP.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON DEC 3 2009.
  

$$

GAC059-133-219-120005-
/O.CON.KFFC.FL.W.0088.100312T0036Z-100313T1800Z/
/PNFG1.1.ER.100312T0036Z.100312T1800Z.100313T1200Z.NO/
506 AM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON.
* AT 4AM THURSDAY THE STAGE WAS 8.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 12.8 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON FEB 24 2003.
  

$$
410 
WGUS82 KFFC 111617
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY 

GAC143-120617-
/O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.100311T0100Z.100311T1430Z.000000T0000Z.UU/
1117 AM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE. 
* AT 10 AM THURSDAY THE STAGE WAS 17.7 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER APPEARS TO BE CRESTING AND WILL SLOWLY FALL 
  THROUGH TONIGHT.

$$

GAC117-121-120616-
/O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T2000Z/
/APHG1.1.ER.100310T1834Z.100312T0600Z.100313T1400Z.NO/
1117 AM EST THU MAR 11 2010

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SATURDAY AFTERNOON. 
* AT 10 AM THURSDAY THE STAGE WAS 9.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL CONTINUE RISING TO NEAR 9.7 FEET BY AFTER MIDNIGHT. 
  THE CREEK WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING.
* AT 10 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN 
  ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE WATER REACHES 
  THE BOTTOM OF THE BRIDGE ON KIMBALL BRIDGE ROAD. FURTHER DOWNSTREAM
  IN ROSWELL...WHERE THE CREEK MERGES WITH THE CHATTAHOOCHEE RIVER...
  MINOR FLOODING CONTINUES TO EXPAND INTO THE PARKS WEST AND EAST OF 
  GEORGIA HIGHWAY 9 AND ALONG AZALEA DRIVE AND RIVERSIDE ROAD. 

$$

GAC045-077-149-120616-
/O.EXT.KFFC.FL.W.0091.100311T1603Z-100313T1134Z/
/WHTG1.1.ER.100311T1235Z.100312T1200Z.100313T0534Z.NO/
1117 AM EST THU MAR 11 2010

...FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* UNTIL SATURDAY MORNING. 
* AT 10 AM THURSDAY THE STAGE WAS 15.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY FRIDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* AT 17 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.

$$

GAC021-153-169-207-289-120616-
/O.EXT.KFFC.FL.W.0092.000000T0000Z-100315T0900Z/
/MACG1.1.ER.100311T1227Z.100313T0000Z.100315T0300Z.NO/
1117 AM EST THU MAR 11 2010

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE SUNDAY NIGHT. 
* AT 10 AM THURSDAY THE STAGE WAS 18.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY FRIDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE 
  MIDNIGHT.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

$$

GAC059-133-219-120616-
/O.EXT.KFFC.FL.W.0088.100312T0900Z-100313T0730Z/
/PNFG1.1.ER.100312T0900Z.100312T1800Z.100313T0130Z.NO/
1117 AM EST THU MAR 11 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM EARLY FRIDAY UNTIL LATE FRIDAY NIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 8.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE 
  TO RISE TO NEAR 11.3 FEET BY FRIDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
981 
WGUS82 KFFC 111915
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

GAC143-120915-
/O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.100311T0100Z.100311T1430Z.000000T0000Z.UU/
215 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE. 
* AT 100 PM THURSDAY THE STAGE WAS 17.6 FEET...AND FALLING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER FALL BELOW FLOOD STAGE BY FRIDAY MORNING.

$$

GAC117-121-120914-
/O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/
/APHG1.1.ER.100310T1834Z.100312T0600Z.100313T1017Z.NO/
215 PM EST THU MAR 11 2010

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SATURDAY MORNING. 
* AT 100 PM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL CONTINUE RISING TO NEAR 9.7 FEET BY THIS EVENING.
  THE CREEK WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 10 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN 
  ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.

$$

GAC045-077-149-120914-
/O.CON.KFFC.FL.W.0091.000000T0000Z-100313T1134Z/
/WHTG1.1.ER.100311T1235Z.100312T1200Z.100313T0534Z.NO/
215 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* UNTIL SATURDAY MORNING. 
* AT 100 PM THURSDAY THE STAGE WAS 15.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY FRIDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* AT 17 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.

$$

GAC079-263-269-293-120914-
/O.CON.KFFC.FL.W.0093.100312T0345Z-100314T0936Z/
/CLUG1.1.ER.100312T0345Z.100313T0600Z.100314T0336Z.NO/
215 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19
* FROM TONIGHT UNTIL LATE SATURDAY NIGHT.
* AT 100 PM THURSDAY THE STAGE WAS 16.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 19.6 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS 
  AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN 
  ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP.

$$

GAC021-153-169-207-289-120914-
/O.CON.KFFC.FL.W.0092.000000T0000Z-100315T0900Z/
/MACG1.1.ER.100311T1227Z.100313T0000Z.100315T0300Z.NO/
215 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE SUNDAY NIGHT. 
* AT 100 PM THURSDAY THE STAGE WAS 19.4 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY FRIDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE 
  MIDNIGHT.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

$$

GAC059-133-219-120914-
/O.CON.KFFC.FL.W.0088.100312T0900Z-100313T0730Z/
/PNFG1.1.ER.100312T0900Z.100312T1800Z.100313T0130Z.NO/
215 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM EARLY FRIDAY UNTIL LATE FRIDAY NIGHT.
* AT 100 PM THURSDAY THE STAGE WAS 9.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE 
  TO RISE TO NEAR 11.3 FEET BY FRIDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
286 
WGUS82 KFFC 112255
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 


GAC117-121-121255-
/O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100313T1017Z.NO/
555 PM EST THU MAR 11 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 5 PM EST THURSDAY THE STAGE WAS 9.7 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH EARLY SATURDAY. 
* FLOOD STAGE IS 7.0 FEET. MODERATE FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY MORNING.

$$

GAC045-077-149-121254-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1800Z/
/WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T1200Z.NO/
555 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL FRIDAY AFTERNOON. 
* AT 5 PM EST THURSDAY THE STAGE WAS 15.7 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH EARLY FRIDAY. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.

$$

GAC067-097-120600-
/O.EXT.KFFC.FL.W.0094.100311T2247Z-100312T0600Z/
/AUSG1.1.ER.100311T2130Z.100311T2145Z.100312T0000Z.NO/
555 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL LATE TONIGHT. 
* AT 04PM THURSDAY THE STAGE WAS 10.0 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH THE EVENING. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER TONIGHT. 
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.

$$
034 
WGUS82 KFFC 120336
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 PM EST THU MAR 11 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

GAC117-121-121736-
/O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/
/APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SATURDAY MORNING. 
* AT 10 PM EST THURSDAY THE STAGE WAS 9.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE THROUGH FRIDAY EVENING.
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER
  MIDNIGHT FRIDAY NIGHT.

$$

GAC045-077-149-121536-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/
/WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0936Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL FRIDAY MORNING. 
* AT 10 PM THURSDAY THE STAGE WAS 14.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE FOR A FEW MORE HOURS. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.

$$

GAC067-097-121735-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2230Z/
/AUSG1.1.ER.100311T2130Z.100312T0600Z.100312T1630Z.NO/
1036 PM EST THU MAR 11 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL
* UNTIL FRIDAY AFTERNOON. 
* AT 10 PM EST THURSDAY THE STAGE WAS 10.2 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE TONIGHT. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER IS NEAR CREST AND WILL BEGIN FALLING TONIGHT. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$
980 
WGUS82 KFFC 120431
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 PM EST THU MAR 11 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES

 
GAC045-077-149-120501-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/
/WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0254Z.NO/
1131 PM EST THU MAR 11 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* AT 11 PM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING.
* FLOOD STAGE IS 15.0 FEET. 

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:56 PM EST, 7 minutes earlier.

Area forecast discussion, Mar 10, 9:56 PM EST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EST WED MAR 10 2010

.UPDATE...
LATEST SURFACE ANALYSIS SHOWS A WEDGE OF COOL...STABLE AIR NOSING
DOWN FROM THE NE...AND HELPING TO HINDER WIDESPREAD THUNDERSTORM
DEVELOPMENT THIS EVENING. ALTHOUGH THIS TREND SHOULD CONTINUE
OVERNIGHT... A SERIES OF UPPER DISTURBANCES AND MODERATE MID LEVEL
LAPSE RATES WILL CONTINUE TO SUPPORT THE OCCASIONAL EMBEDDED
THUNDERSTORM OVERNIGHT. THE GREATER THUNDERSTORM THREAT OVERNIGHT
WILL BE MAINLY OVER THE WEST CENTRAL AND SW PORTIONS OF THE FORECAST
AREA...GENERALLY ALONG AND WEST OF A NEWNAN TO TALBOTTON TO
AMERICUS LINE...WHERE A STRAY STRONG THUNDERSTORM MOVING OUT OF
ALABAMA...WHERE INSTABILITIES ARE GREATER...COULD POTENTIALLY DUMP
HAIL AND LOCALLY HEAVY RAIN. THE FREEZING LEVEL IS DOWN AROUND 9000
FT...SO CANNOT RULE OUT LARGE HAIL IF THE STORM CAN GENERATE A
STRONG UPDRAFT. A BIT CONCERNED ABOUT THE WIDESPREAD THUNDERSTORM
DEVELOPMENT OVER SOUTH CENTRAL AL THIS EVENING...AND A FEW STRONG
STORMS FROM THIS MAY PUSH INTO WEST CENTRAL GA LATER TONIGHT...BUT
EXPECT THE COOL/STABLE WEDGE TO HELP WEAKEN STORMS AS THEY PUSH INTO
GA. STILL SOME CONCERN ABOUT HEAVY RAIN POTENTIAL... SO WILL LEAVE
THE FLOOD WATCH IN PLACE... BUT SUSPECT THE WATCH MAY HAVE TO BE
EXTENDED THRU THU MORNING AND POSSIBLY ADJUSTED A BIT SOUTHWARD WITH
THE 4 AM FORECAST PACKAGE AS NEW DEVELOPMENT PUSHES INTO GA IN THE
MORNING AND POSSIBLY CONTINUES INTO EARLY AFTERNOON. HAVE INCREASED
POPS TO 100% AFTER MIDNIGHT FOR MOST AREAS... BUT OTHERWISE THE
FORECAST STILL LOOKS ON TRACK AT THIS TIME.  /39

-----------------------PREVIOUS DISCUSSION--------------------
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS AFFECTING MUCH OF
THE COUNTY WARNING AREA THIS AFTERNOON AS GULF MOISTURE INCREASES
OVER THE AREA...AHEAD OF A STORM SYSTEM MEANDERING ACROSS THE
CENTRAL U.S. MODELS MAINTAIN A SERIES OF UPPER LEVEL DISTURBANCES
MOVING ACROSS THE SOUTHEAST U.S. WHICH WILL AID IN THE DEVELOPMENT
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE SHORT TERM
PERIOD. FIRST IMPULSE PROGGD TO LIFT INTO THE CAROLINAS
TONIGHT...WITH ANOTHER IMPULSE LIFTING NORTHEAST FROM THE GULF
COAST LATE TONIGHT/EARLY THURSDAY. MAY GET INTO A LULL THURSDAY
AFTERNOON/EVENING BETWEEN IMPULSES...BUT YET ANOTHER DISTURBANCE
ALONG WITH APPROACHING FRONT PROGGD TO AFFECT THE AREA FRIDAY.
WILL FOLLOW PREVIOUS FORECAST TREND WITH LIKELY TO CATEGORICAL
POPS FOR MUCH OF THE COUNTY WARNING AREA THROUGH THE PERIOD. WILL
BEGIN TO TAPER POPS OFF FROM THE WEST FRIDAY NIGHT AS THE FRONT
PUSHES THROUGH THE STATE. SO FAR SPC NOT TARGETING ANY AREA FOR
RISK OF SEVERE...BUT MODELS ARE SHOWING FAIRLY DECENT CAPE OVER
PORTIONS OF CENTRAL GEORGIA THURSDAY AND OVER MUCH OF THE AREA
FRIDAY WITH FRONT PUSHING THROUGH. TEMPERATURES CONTINUE TO BE A
CRAP SHOOT...WITH SOME MOS LOWS WARMER THAN CURRENT TEMPS. WILL
BACK OFF A TAD FROM MOS LOWS...BUT DO NOT WANT TO GO TOO FAR BELOW
GUIDANCE WITH WARM FRONT IN THE AREA. WILL GENERALLY USE A MAV/MET
BLEND AS A GENERAL RULE.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTENDED PROGS SIMILAR WITH UPPER LOW DRIFTING SOUTHEAST FROM THE
GREAT LAKE REGION OVER THE WEEKEND THEN MOVING OFF THE MID
ATLANTIC COAST BY TUESDAY. COMPLICATED SURFACE PATTERN WITH SERIES
OF SURFACE LOWS MOVING ACROSS THE OH/TN VALLEY DURING THE
PERIOD...WITH FIRST LOW PRESSURE SYSTEM CONTINUING TO PUSH OFF THE
SOUTHEAST U.S. COAST SATURDAY AS ANOTHER WEAK LOW PRESSURE SYSTEM
PULLS A WEAK FRONTAL BOUNDARY ACROSS THE STATE SATURDAY
NIGHT/SUNDAY. MODELS KEEP THE BULK OF MOISTURE ASSOCIATED WITH
THIS FEATURE ACROSS NORTH GEORGIA. MODELS MAINTAIN SOME DEEPER
MOISTURE ACROSS NORTH GEORGIA INTO MONDAY IN WRAP-AROUND. BY
TUESDAY...SYSTEM LOOKS TO PULL FAR ENOUGH FROM THE STATE TO DROP
MENTION OF PRECIP...BUT SUSPECT SOME CLOUDINESS WILL LINGER.
LATEST GFS RUN SHOW NEXT POSSIBLE RAIN MAKER DEVELOPING OUT OVER
THE GULF TUESDAY/WEDNESDAY TIME FRAME WITH DEEPER MOISTURE
BEGINNING TO SPREAD INTO PORTIONS OF SOUTHWEST GEORGIA WEDNESDAY.
WILL CONTINUE DRY FORECAST FOR NOW...BUT IF LATER RUNS SUPPORT IT
MAY HAVE TO INTRODUCE POPS BACK INTO THE FORECAST WEDNESDAY.

&&

.HYDROLOGY...
HAVE ALREADY HAD WIDESPREAD 1 TO 2 INCHES OF RAIN ACROSS PORTIONS
OF NORTH GEORGIA TODAY...WITH ISOLATED 3 INCHES ACROSS SOME
EXTREME WESTERN COUNTIES. WILL NEED TO CONTINUE FLOOD WATCH
OVERNIGHT WITH AN ADDITIONAL 1 INCH OR BETTER POSSIBLE. MODELS
SHIFT FOCUS FOR HEAVIEST RAIN MORE DOWN ACROSS CENTRAL GEORGIA
THURSDAY/FRIDAY...IN THE AREA THAT HAS SEEN LESSER AMOUNTS OF RAIN
TODAY. GFS SHOWING 1 TO 2...WITH ISOLATED 3 INCHES. NO WATCH YET...
BUT LATER SHIFTS WILL NEED TO WATCH.

&&

.AVIATION...
A SERIES OF UPPER DISTURBANCES EMBEDDED WITHIN THE SW FLOW ALOFT
WILL KEEP A THREAT OF SHOWERS TRACKING SW TO NE ACROSS THE AREA
OVERNIGHT. A SUDO WEDGE WILL HOLD STRONG OVERNIGHT MAINTAINING A
COOL EASTERLY WIND FLOW. AREA RADARS AND MODEL DATA SUGGEST THE AREA
OF WIDESPREAD RA CURRENTLY ACROSS ATL AREA WILL SHIFT EAST AND
BECOME MORE SCT IN NATURE BY 03-04Z. WILL LEAN TOWARD TAKING THE
PREDOMINANT -RA OUT OF ATL BY 04Z. MAY SHOW A TEMPO RA GROUP FM
04-06Z... BUT WILL FINE TUNE THIS BEFORE TAF ISSUANCE. OTHERWISE...
EXPECT CURRENT IFR CIGS (BKN006) TO ACTUALLY IMPROVE TO MVFR
(BKN010-015) BY 00Z OR SO...THEN LOWER BACK TO IFR AND 2SM BR BY
06Z...THEN LIFR (OVC004) WITH 1/2SM -DZ FG BY 08Z IF NOT SOONER. VIS
SHOULD IMPROVE SLIGHTLY BY 12Z THEN CIGS TO IFR BY 15Z...THEN
POSSIBLY MVFR BY 18-20Z. GFS SHOWS ANOTHER ROUND OF STRONG SHOWERS
AND TSTMS MOVING ACROSS ATL AREA BETWEEN 15-21Z THU...WHILE NAM
TAKES THIS ACTIVITY SOUTH OF ATL. WILL SHOW PREDOMINATE -RA AND A
TEMPO SHRA GROUP FOR MUCH OF THU STARTING BY 15Z. /39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  63  49  64  47 / 100 100  30  60  60
ATLANTA         49  63  51  63  48 / 100 100  40  70  40
BLAIRSVILLE     48  59  47  58  47 /  90 100  30  60  60
CARTERSVILLE    50  63  48  63  44 / 100 100  40  70  40
COLUMBUS        54  69  55  70  48 /  90 100  50  60  30
GAINESVILLE     47  62  49  62  47 / 100 100  30  60  50
MACON           54  69  54  67  49 /  90 100  40  60  40
ROME            53  64  50  67  43 / 100 100  40  70  40
PEACHTREE CITY  49  64  48  65  44 / 100 100  40  70  40
VIDALIA         55  71  56  70  55 /  90 100  30  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FLOYD...
FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING...
PICKENS...POLK...SOUTH FULTON...WALKER...WHITE...WHITFIELD.

&&

49
Hazardous weather outlook, Mar 10, 8:37 PM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EST WED MAR 10 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
837 PM EST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT.

.SYNOPSIS...
A STORM SYSTEM OVER THE MIDWEST WILL REMAIN NEARLY STATIONARY AND
STRENGTHEN THROUGH TONIGHT. THIS WILL BRING RAIN AND SCATTERED
THUNDERSTORMS TO THE REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAIN.

.DISCUSSION...
WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS WILL
CONTINUE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. ALTHOUGH
INSTABILITIES WILL CONTINUE TO WEAKEN... A SERIES OF UPPER
DISTURBANCES WILL INTERACT WITH ABUNDANT LOW LEVEL MOISTURE
SPREADING NORTHWARD FROM THE GULF TO PRODUCE SHOWERS AND
THUNDERSTORMS OVERNIGHT. LACK OF INSTABILITY WILL GREATLY HINDER ANY
SEVERE THUNDERSTORM THREAT. BRIEF HEAVY DOWNPOURS OVER AN ALREADY
SATURATED GROUND COULD RESULT IN MINOR FLOOD PROBLEMS ALONG LOW
LYING...FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT. A
FEW THUNDERSTORMS COULD BE STRONG TO SEVERE ON FRIDAY. HAZARDOUS
WEATHER IS NOT EXPECTED SATURDAY THROUGH TUESDAY

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 10, 7:06 PM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST WED MAR 10 2010

GAZ066-078-110045-
706 PM EST WED MAR 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN SOUTHERN
HARRIS AND NORTHERN TROUP COUNTIES UNTIL 745 PM EST...

AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF WEST POINT...MOVING NORTHEAST AT
20 MPH.

THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL AND
WIND GUSTS TO 40 MPH...ALONG WITH BRIEF VERY HEAVY RAIN.  OCCASIONAL
CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:23 PM ESTRiver Flood WarningFFCHaralson33 hr
Mar 11, 1:08 AM ESTAreal Flood WarningFFCFloyd, Polk3 hr
Mar 11, 4:44 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Mar 11, 11:01 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson39 hr
Mar 11, 2:01 PM ESTRiver Flood WarningFFCCobb, Douglas30 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.